# SDR SIMA2018121130006

- Difficulty date: October 30, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 33,293 hours, 28,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FR 20 HAS MULTIPLE AREAS OF CORROSION.-C/A-COMPLETE:REMOVED CORRODED CROSSBEAM AT FRAME 20 AND INSTALLED SERVICEABLE CROSSBEAM AT FRAME 20 IAW EMB 145 SRM 51-40-02.
